# SDR DALA13039049206

- Difficulty date: August 9, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 1360, RIGHT CUSP WEB HAS CRACK.  REMOVED, FABRICATED, TREATED, PRIMED AND INSTALLED FILLER AND DOUBLER IAW SRM 51-10-03, 51-30-02.
